Skip to Accessibility Tools Skip to Content Skip to Footer

Are headaches common after treatment on forehead?

Yesterday I had my first, and hopefully only, treatment for SCC in situ on my forehead (C&E). Is it normal to have a headache after that procedure (specifically on the head)? It does seem to have subsided but I was wondering of that is a common side effect.


Community Answers
  • April Pulliam moderator
    5 months ago

    @Deanna-Dee-Taylor, I am sorry you are dealing with SCC. I can’t say that I know firsthand about C&E, but I don’t doubt that a headache could be a side effect of the treatment. If I have learned nothing else from being a skin cancer patient, I have learned we all have very different reactions to the various treatments. It is completely reasonable to believe that you could experience a lingering headache following such an invasive procedure in that area. As with any treatment and aftercare, check with your doctor if you have questions or concerns. Wishing you all the best and hoping this is, indeed, a one-time event for you! April, Skincancer.net, Moderator

  • Share Your Answer

    Poll